# SDR FDEA201502210570

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 699 hours, 21,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Part serial: HM0064
- Condition: Broken
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LT CREW ENTRY DOOR HAS HOLD OPEN LOCK COLLAR  BROKEN.  R & R BROKEN HOLD OPEN LOCK COLLAR IAW AMM 52-11-08-8.
